Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 9, Pages 429-446
http://dx.doi.org/10.1155/S1110757X03301111

Existence of weak solutions for a scale similarity model of the motion of large eddies in turbulent flow

Department of Mathematics, Faculty of Arts and Sciences, Gazi University, Teknikokullar, Ankara 06500, Turkey

Received 28 January 2003; Revised 5 May 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meryem Kaya, “Existence of weak solutions for a scale similarity model of the motion of large eddies in turbulent flow,” Journal of Applied Mathematics, vol. 2003, no. 9, pp. 429-446, 2003. https://doi.org/10.1155/S1110757X03301111.